# SDR AALA201807239004

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D5311133020000
- Condition: Corroded
- Location: Frame 20-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ANGLE BRACKET, FORWARD RIGHT FLOOR AREA, BETWEEN FRAMES 20 - 23.  REPLACED THE ANGLE BRACKET IAW SRM 51-42-11-001.
